# SDR ASAA2022012437262

- Difficulty date: January 24, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 68,093 hours, 34,740 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Binding
- Location: Fwd Entry
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GATE AGENT REPORTED TO MAINTENANCE DIFFICULTY OPERATING L1 DOOR. GROUNDED - YES. L1 DOOR OPENS AND CLOSES NORMALLY REF B737-800 AMM 52-11-00-200-801. NO DAMAGE OR DEFECTS NOTED.
